×

zbMATH — the first resource for mathematics

Variations of weakly sufficient sets in spaces of analytic functions. (English. Russian original) Zbl 0614.32018
Sov. Math. 30, 67-74 (1986); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1986, No. 7(290), 50-56 (1986).
The author investigates weakly sufficient sets for spaces of analytic functions. (For definitions of sufficient sets see L. Ehrenpreis, Trans. Am. Math. Soc. 101, 52-74 (1961; Zbl 0101.091) and D. Schneider, Trans. Am. Math. Soc. 197, 161-180 (1974; Zbl 0264.46018)). He proves that every weakly sufficient set contains a minimal discrete weakly sufficient set and that the property of being a weakly sufficient set is unaffected by ”slight” variations of the set in question.
Reviewer: M.Klimek

MSC:
32A38 Algebras of holomorphic functions of several complex variables
32A10 Holomorphic functions of several complex variables
46E15 Banach spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite